# SDR 2020FA0000284

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: General aviation
- Aircraft: N4KK
- Make and model: Cessna 180D
- Aircraft serial: 18050977
- Aircraft time: 2,947 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 05411241
- Condition: Failed
- Location: Lt Mlg
- Part time: 2,947 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TOUCHDOWN A WIND GUST CAUSED THE AIRCRAFT TO BECOME AIRBORNE AGAIN.  RETURNED TO THE GROUND AT A SLIGHT ANGLE AND AS THE PILOT STRAIGHTENED THE AIRCRAFT DOWN THE RUNWAY THE LT WHEEL AXLE BROKE &  TIRE ASSEMBLY ROLLED DOWN RUNWAY. VEERED  RT OF RUNWAY.  AS THE MLG CAME OFF THE ASPHALT, IT DROVE INTO THE DIRT & CAUSED A PROP STRIKE.  STOPPED ABOUT A FOOT OFF ASPHALT.   AIRCRAFT ALTERED IAW STC SA01015SE PRIOR TO  INCIDENT. ORIGINALLY EQUIPPED WITH 6.00-6 WHEEL & BRAKE ASSEMBLIES. HAD BEEN ALTERED WITH  AIRFRAME  STC SA01015SE APPROXIMATELY 7 HOURS PRIOR.
